Took Diflucan – and bitterly regretting it

Home The Candida Forum Candida Questions Took Diflucan – and bitterly regretting it

This topic contains 3 replies, has 2 voices, and was last updated by  Jahaja 7 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #176755

    Haydock
    Participant
    Topics: 1
    Replies: 1

    Hi

    I have been suffering with candida since mid-May. I’ve had it before but let my guard down, beer. The symptoms have been burning groin(scrotum), anal irritation, constipation. I started the candida diet, quite strict; took a good probiotic – and rotated anti-fungals -caprylic acid, GSE, oil of oregano. I had an organic acids tests done by Great Plains Lab in Kansas(I’m in the UK). This found very high levels of arabinose – which apparently is a marker for yeast overgrowth. The recommendation was to try and reduce it with “prescription drugs/anti-fungal supplements and probiotics)

    I made some progress with diet, probiotics, supplements, but I wasn’t satisfied. I was stupidly impatient. So I went to the GP(who is clueless) and got him to prescribe me some flucanazole. I debated with myself for 2 weeks whether to start it or not; then unfortunately I did. I took 4 50 mg capsules, 1 per day – last Friday, Saturday, Sunday, Monday. This caused an immediate flare up – burning much worse and constipation, horrible bowel movement with strands of candida.

    Looks like I’ve screwed up all the progress I’ve made so far. I’ve come to hate all these “medicines” you get from doctor’s – they are poison to me. My troubles all started years ago when I was prescribed erthromycin, broad spectrum – toxic

    I just don’t know where I go from here, and I just feel so low and suicidal

    Anyone got any ideas? I was thinking of another colonic(I’ve had 2 in 2 months) to get the toxins out of guts – as far as possible. I’d like to do a Nystatin enema, but you can’t seem to get it in the good old backward UK. Talking to a conventional doctor here is about as much use as talking to the wall.

    Any replies gracefully received

    #176756

    Jahaja
    Participant
    Topics: 1
    Replies: 14

    I’m not an expert but I’ve read this before and have had similar experiences myself.

    All of your described symptoms are textbook die-off symptoms and quite expected from your course of action. The general recommendation is usually to slow down the antifungals causing the die-off, keep on with the diet and reintroduce the antifungal, Fluconazole in this case, more slowly.

    #176757

    Haydock
    Participant
    Topics: 1
    Replies: 1

    Thanks JaHaja, I seriously appreciate your contact

    I was only taking a low dose anyway though. The reaction has really scared me and I think I’d be reluctant to restart the flucanazole anyway. How long did your flare up as a result of taking flucanazole last for?

    #176764

    Jahaja
    Participant
    Topics: 1
    Replies: 14

    I haven’t had the exact same experience but I hope and think you will feel better soon.

    As you know it can be very taxing on your body in general and your liver in particular. So I would wait until I feel strong and then try taking one capsule and then wait a week or so before taking another one.

    1 user thanked author for this post.
Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.